A novel computer virus model and its dynamics

Ren, Jianguo, Yang, Xiaofan, Zhu, Qingyi, Yang, Lu-Xing and Zhang, Chunming 2012, A novel computer virus model and its dynamics, Nonlinear analysis: real world applications, vol. 13, no. 1, pp. 376-384, doi: 10.1016/j.nonrwa.2011.07.048.

Attached Files
Name Description MIMEType Size Downloads

Title A novel computer virus model and its dynamics
Author(s) Ren, Jianguo
Yang, Xiaofan
Zhu, Qingyi
Yang, Lu-XingORCID iD for Yang, Lu-Xing orcid.org/0000-0002-9229-5787
Zhang, Chunming
Journal name Nonlinear analysis: real world applications
Volume number 13
Issue number 1
Start page 376
End page 384
Total pages 9
Publisher Elsevier
Place of publication London, Eng.
Publication date 2012-02
ISSN 1468-1218
Keyword(s) anti-virus ability
stability
bifurcation
bistable states
Language eng
DOI 10.1016/j.nonrwa.2011.07.048
Field of Research 0102 Applied Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2011, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30107794

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 106 times in TR Web of Science
Scopus Citation Count Cited 117 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 71 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 20 Apr 2018, 11:12:16 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.